Jump to content

New Vanderbilt Study On Zithromax Z-Pac & Heart Patients


Recommended Posts

Thanks for posting this. I was on zithromax a few years ago and had so many PVC's that I had to ask my doctor to prescribe something different. It's now listed as an "allergy" in my chart and after reading this, I'm glad!!

Link to comment
Share on other sites

  • 1 month later...

I think it's funny they've singled out Zithromax. What they are talking about is long QT syndrome and torsaddes de points . They are a known complication of the entire mycin family- erithromycin, azithromycin (z-pack), etc. A lot of drugs other than those antibiotics can cause long QT as well and are actually much more likely to cause it. I think is applicable to pots though. I won't take any med that causes long QT because how sensitive our hearts are already

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...